# SDR TWRA96161

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 3L MED EMERGENCY EXIT SIGN LIGHTS OUT.  FOUND DISCONNECTED LIGHT ASSEMBLY.  RECONNECTED.  OPS CHECK OK PER MM 33-51-00 PAGE 501.  (M)
